# SDR SIMA200600504

- Difficulty date: January 2, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,632 hours, 43,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY LT OMEGA BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  PREPARED A DOUBLER, FILLER, PLATE AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
